| Model Number |
02.07.1203L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
12/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 decemebr 2025.Gmk-spherika 02.07.1203l tibial tray fix cemented s.3l (k090988) lot 2304379: (b)(4) items manufactured and released on 15-jun-2023.Expiration date: 29-may-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
Event or Problem Description
At about1 year and 7 months from the primary surgery, thepatient presented with pain caused by a loose baseplate due to poor bone quality.The surgeon revised the insert and tibial tray.The surgery was completed successfully.